Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Having ADD, fibromyalgia, migraine, have indentation in the skull, causing headaches, eye pain, blurry vision. Suggestions?

I am a fifty year old women, taking only strattera for ADD and Birth control medicine. I have recently had a divit (indention show up on the left center part of my skull (4 to 5 inches from my forehead to center of head). I have not fallen or been hit in the head that I am aware of. I usually have head aches and eye pain associated with it. About a month ago I lost partial vision in my left eye It was like I had a white veil on looking through. It lasted about 3 hours. The indention is less in the morning and depending on the headache the deeper it seems to be by evening. I have Fibromyalgia (sp)and migraines so I often write everything off as this.
Asked On : Thu, 18 Oct 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
The kind of visual deficit that you are having where in your noticed as if their was a veil is suggestive of detachment classically. you should meet an ophthalmologist for this. regarding the use of strattera, if you are doing well on it for ADD then you may simply continue getting treated for the same. Regarding the headache, you should get an MRI of the brain done. This will help in looking at the exact deficit and lesion.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, or wish to know further about this problem, you can use the below mentioned link:

Wish you good health,
Kind regards
Dr. Srikanth Reddy M.D.
Answered: Mon, 30 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor